Manuel Gadella
Manuel Gadella
Profesor Titular Emérito (UVA)
Verified email at fta.uva.es - Homepage
Title
Cited by
Cited by
Year
Dirac kets, gamow vectors and gel'fand triplets: the Rigged Hilbert space formulation of quantum mechanics: lectures in mathematical physics at the University of Texas at Austin
A Bohm, M Gadella, JD Dollard
Springer-Verlag, 1989
4781989
Gamow vectors and decaying states
A Bohm, M Gadella, GB Mainland
American Journal of Physics 57 (12), 1103-1108, 1989
1221989
Physical and mathematical aspects of Gamow states
O Civitarese, M Gadella
Physics Reports 396 (2), 41-113, 2004
1152004
A rigged Hilbert space of Hardy‐class functions: Applications to resonances
M Gadella
Journal of Mathematical Physics 24 (6), 1462-1469, 1983
1031983
Bound states and scattering coefficients of the− aδ (x)+ bδ′(x) potential
M Gadella, J Negro, LM Nieto
Physics Letters A 373 (15), 1310-1313, 2009
992009
A pedestrian introduction to Gamow vectors
R De La Madrid, M Gadella
American Journal of Physics 70 (6), 626-638, 2002
872002
Quantum mechanical irrebersibility
A Bohm, S Maxson, M Loewe, M Gadella
Physica A: Statistical Mechanics and its Applications 236 (3-4), 485-549, 1997
841997
Moyal quantization of 2+ 1‐dimensional Galilean systems
A Ballesteros, M Gadella, MA Del Olmo
Journal of mathematical physics 33 (10), 3379-3386, 1992
741992
Self-adjoint Hamiltonians with a mass jump: General matching conditions
M Gadella, Ş Kuru, J Negro
Physics Letters A 362 (4), 265-268, 2007
722007
A unified mathematical formalism for the Dirac formulation of quantum mechanics
M Gadella, F Gómez
Foundations of Physics 32 (6), 815-869, 2002
622002
Moyal formulation of quantum mechanics
M Gadella
Fortschritte der Physik/Progress of Physics 43 (3), 229-264, 1995
561995
Relativistic Gamow vectors
I Antoniou, M Gadella, I Prigogine, GP Pronko
Journal of Mathematical Physics 39 (6), 2995-3018, 1998
531998
Gamow-Jordan vectors and non-reducible density operators from higher-order S-matrix poles
A Bohm, M Loewe, S Maxson, P Patuleanu, C Püntmann, M Gadella
Journal of Mathematical Physics 38 (12), 6072-6100, 1997
451997
Gamow vectors for degenerate scattering resonances
IE Antoniou, M Gadella, GP Pronko
Journal of Mathematical Physics 39 (5), 2459-2475, 1998
431998
One Dimensional Models with a Singular Potential of the Type− αδ (x)+ βδ′(x)
M Gadella, ML Glasser, LM Nieto
International Journal of Theoretical Physics 50 (7), 2144-2152, 2011
412011
Rigged Hilbert space treatment of continuous spectrum
R De la Madrid, A Bohm, M Gadella
Fortschritte der Physik: Progress of Physics 50 (2), 185-216, 2002
412002
The Stratonovich–Weyl correspondence for one‐dimensional kinematical groups
M Gadella, MA Martin, LM Nieto, MA del Olmo
Journal of mathematical physics 32 (5), 1182-1192, 1991
411991
Gamov algebras
IE Antoniou, M Gadella, E Karpov, I Prigogine, G Pronko
Chaos, Solitons & Fractals 12 (14-15), 2757-2775, 2001
402001
A description of virtual scattering states in the rigged Hilbert space formulation of quantum mechanics
M Gadella
Journal of mathematical physics 24 (8), 2142-2145, 1983
381983
The Friedrichs model and its use in resonance phenomena
M Gadella, GP Pronko
Fortschritte der Physik 59 (9), 795-859, 2011
372011
The system can't perform the operation now. Try again later.
Articles 1–20